# SDR DALA2024112011087

- Difficulty date: November 16, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 66,208 hours, 31,587 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3273 DISC: PRIMARY OBSERVERS SLIDING SEAT - SEAT UNUSABLE - O2 MASK WILL NOT TEST. C/A: FWD TO MEL 25-11-06A. DISPATCH APPROVED. OK FOR SVC. UPON FURTHER INSP. FOUND THE CAPT. O2 MASK BOX NOT TESTING ( 177277). REMOVED AND INSTALLED NEW CAPT O2 BOX PER A320 35-12. INSTALLED SAME OXY MASK PER AMM 35-12. OPS CHECK GOOD. "M" PROCEDURES REMOVED, PLACARDS REMOVED, AND MEL 25-11-06A REMOVED. (LP: 6037644)
